Purely imaginary eigenvalues of operator semigroups.

W.M. Ruess

Semigroup forum (1995)

  • Volume: 51, Issue: 3, page 335-342
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Ruess, W.M.. "Purely imaginary eigenvalues of operator semigroups.." Semigroup forum 51.3 (1995): 335-342. <http://eudml.org/doc/135420>.

author = {Ruess, W.M.},
journal = {Semigroup forum},
keywords = {-contraction semigroup; nonlinear nonexpansive maps},
number = {3},
pages = {335-342},
title = {Purely imaginary eigenvalues of operator semigroups.},
url = {http://eudml.org/doc/135420},
volume = {51},
year = {1995},

AU - Ruess, W.M.
TI - Purely imaginary eigenvalues of operator semigroups.
JO - Semigroup forum
PY - 1995
VL - 51
IS - 3
SP - 335
EP - 342
KW - -contraction semigroup; nonlinear nonexpansive maps
UR - http://eudml.org/doc/135420
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.